Algorithmic Analysis of the MAP/PH/1 Retrial Queue



Downloads per month over past year

Artalejo, Jesús R. and Chakravarthy, S. R. (2006) Algorithmic Analysis of the MAP/PH/1 Retrial Queue. Top, 14 (2). pp. 293-332. ISSN 1134-5764

[thumbnail of arta29.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper the distribution of the maximum number of customers in a retrial orbit for a single server queue with Markovian arrival process and phase type services is studied. Efficient algorithm for computing the probability distribution and some interesting numerical examples are presented.

Item Type:Article
Additional Information:

The authors thank an anonymous referee for his/her constructive comments on an earlier version of the paper. The first author thanks the support received from the research project MTM2005-01248. This research was conducted while the second author was visiting the Complutense University of Madrid, Madrid, Spain, and would like to thank the hospitality of the Department of Statistics and Operations Research.

Uncontrolled Keywords:Markovian arrival process, retrial, busy period, queueing, maximal queue length, phase type distribution, and algorithmic probability
Subjects:Sciences > Mathematics > Operations research
ID Code:15526
Deposited On:07 Jun 2012 07:59
Last Modified:03 Aug 2018 10:55

Origin of downloads

Repository Staff Only: item control page